25 answers

My Baby Is a Bit Feverish After Vaccination

Hello All,
My baby is a bit warm but not quite a fever. he got his meningitis and hepatitis vaccine yesterday. i didnt want too many vaccines at once but i figured they were needed and did some research. i dont know if i should be giving him tylenol to sleep better. i gave him just a bit and he was very happy afterwards. i was looking into vaccine schedules because i beleive doctors now want to give too many vaccines at once. what should i do if he continues to be fussy? any remedies? can i hear your views on vaccines? if anyone has a good website for the vaccine schedule please do tell! thank you!

What can I do next?

Featured Answers

A little fever is normal. If it persists for more than a few days then you should call the doctor. A little tylenol was a good idea, you are a great momma

My son almost died from a vaccine preventable disease when he was 2 months old because of some irresponsible person who did not get the vaccine, contracted it, and passed it on.

Be relieved that the only problem you have is a little fever-which is perfectly normal. A little tylenol and he'll be just fine.

Remember, there are more risks from the diseases themselves than from the vaccines.

More Answers

Call the pediatrician and speak with a nurse.

1 mom found this helpful

Hi S.,

Watching your little one get those vaccinations is the worst feeling. But I was given this advice and have done it with both of my daughters, I give them tylenol 1/2 hour before our visit (right before we leave the house). By the time the vaccine is given the tylenol has been in the body for sometime and it really helped in reducing fever and decreasing fussiness. My kids never got a fever from their shots and I think the tylenol helped out. Now every child is different, it worked for mine maybe it will work for yours. Good Luck.

Tylenol will help with the fever and any soreness from the shots. My kids usually got a slight fever as well. Sometimes they'd get a little cranky. You can spread out the vaccines if that makes you more comfortable. My doctor was very understanding about that. I know there are a lot of mother's out there that are frightened of vaccines. I have to say I'm MORE frightened of what would happen if my child DIDN't have the vaccine. (My father had polio when he was little). I want my children to be safe. It's totally your decision. Good Luck!

2 hours before vaccinations give recommended dose of tylenol, and 2 hours after give dose of tylenol. At bedtime, give tylenol night time and the baby will be fine the next morning...Make sure the baby drinks water, too...

Good luck, CC

Hi S.,
Unfortunately I stopped giving vaccinations to my children because the effects where caused autism, asthma, and other learning disabilities that left me feeling cheated. You should really find out whats in the vaccines and If I were you wouldn't give anymore vaccinations until 2 years old.

The best website is http://www.cdc.gov/vaccines/. My daughter had a reaction to some of the vaccinations, swelling at the site, some fever and fussiness for a day or so, too. I gave her baby tylenol or motrin(per the Pediatrician's dosage). I used to plan to be be able to stay home with her just in case she was uncomfortable after the vaccinations.

If you are concerned about the vaccinations and the reactions, you could talk to your pediatrician and sometimes they can spread out the vaccinations or separate some out. They did this for my nephew who had a high fever after the MMR.

I know there is a lot of confusing information out there about vaccines and possible links to autism, ADHD, etc, but if you read the medical literature (search Google scholar), no scientific link had been shown. I know several people who are against vaccinating their children, and that is their choice. But, I hope they never plan to leave this country with their child or go to places where they could be exposed to these illnesses. I always felt (and others may say I am wrong) a day or so of fussiness and slight fever is better than the danger of having the actual disease we are being vaccinated against.

Good Luck.

The best site for information is http://www.cdc.gov/vaccines/

You need to go at a pace that you feel comfortable with on the vaccines.

Please be careful about the sources you use for information. Ask your Pediatrician to recommend some also.

Tylenol is fine to use as directed for the fever, which is a common side effect and lasts a 1-3 days. Hope your lil one is feeling better soon!

I was always told to give the tylenol or motrin before
the vaccination but it is best to check with your
pediatrician. Noveechops

1 / 3
Required Fields

Our records show that we already have a Mamapedia or Mamasource account created for you under the email address you entered.

Please enter your Mamapedia or Mamasource password to continue signing in.

Required Fields

, you’re almost done...

Since this is the first time you are logging in to Mamapedia with Facebook Connect, please provide the following information so you can participate in the Mamapedia community.

As a member, you’ll receive optional email newsletters and community updates sent to you from Mamapedia, and your email address will never be shared with third parties.

By clicking "Continue to Mamapedia", I agree to the Mamapedia Terms & Conditions and Privacy Policy.